# SDR CA080325008

- Difficulty date: March 25, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 737490
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681163
- Condition: Corroded
- Location: Bs 986 Rbl43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLOORBEAM FOUND CORRODED DURING VISUAL INSP AND REPAIRED WITH REPAIR PART IAW EA AND SRM. (TC NR 20080325008)
